# SDR CA190312002

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 2540 · Lavatories
- Part: Doubler
- Part number: S53671404202
- Condition: Corroded
- Location: Lavatory
- Part time: 16,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LAVATORY PRESSURE BOX INNER DOUBLER CORRODED. AFTER INVESTIGATION FOUND INTERCOSTAL (P/N S53671402200) AND STRINGER #21 (P/N S53671407214020) BTW FR 40-42 CORRODED.
